Multiple Solutions for Nonlocal Elliptic Systems Involving p(x)-Biharmonic Operator
Qing Miao
Additional contact information
Qing Miao: School of Mathematics and Computer Science, Yunnan Minzu University, Kunming 650500, China
Mathematics, 2019, vol. 7, issue 8, 1-10
Abstract:
This paper analyzes the nonlocal elliptic system involving the p(x)-biharmonic operator. We give the corresponding variational structure of the problem, and then by means of Ricceri’s Variational theorem and the definition of general Lebesgue-Sobolev space, we obtain sufficient conditions for the infinite solutions to this problem.
Keywords: nonlocal elliptic system; p(x)-biharmonic operator; variable exponent space; variational theorem (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2019
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/7/8/756/pdf (application/pdf)
https://www.mdpi.com/2227-7390/7/8/756/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:7:y:2019:i:8:p:756-:d:258785
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().